TTPU

Connect

Kudratillo Fayazov

Natural-Mathematical science department​

Professor

ACADEMIC DEGREE

Dr.Sci.

Scopus Profile

Teaching Subjects

1997Doctor of sciences in Physics and Mathematics, National University of Uzbekistan, Tashkent, Uzbekistan
1979

Candidate (PhD)  of sciences in Physics and Mathematics, Novosibirsk Computing Centre (Russia)

1974

M.A. and B.C. in Mathematics, Tashkent State University (present National University of  Uzbekistan), Uzbekistan

Fall 2016 -present

Professor, Turin Polytechnic University in Tashkent, Uzbekistan, Department Natural-Mathematical  Science 

Spring  1997–Spring 2016

Professor, National University of Uzbekistan, Tashkent, Uzbekistan, Department  Mathematics

Spring 1981- Spring 1997

Associated Professor, National University of Uzbekistan, Tashkent, Uzbekistan, Department  Mathematics

January 1978-Desember 1981

Senior Researcher, Institute of Mathematics AS of Uzbekistan named after V.I.Romanovky

My  research  interest lie in the field  Inverse and Ill-Posed problems,  which is very active and rapidly developing area of of Mathematical  Physics. The focus of my current research is to study inverse and ill posed boundary value problems for new no classic system differential equations  with partial derivatives using some modern methods of mathematic analysis, mathematical physics and numerical mathematics.

 

I have nearly to 200 scientific publications. Here is given main of them

1. Fayazov KS, Khazhiev I. O. A nonlocal boundary value problem for a fourth order mixed type equation,  Український математичний вiсникТом 17 (2020), № 1, 30 – 40.

2. Fayazov KS, Khazhiev I. O. Conditional correctness and approximate solution of the ill-posed boundary value problem for a system of mixed type third order equations, ACTA of Turin polytechnic university in Tashkent, Edition 1/2019, p. 52-59.

3. Fayazov KS, Khazhiev I. O. Nonlocal boundary value problems for the second order mixed type differential equation, Uzbek Mathematical Journal, 2019, No 4, pp.68-80.

4. Fayazov KS, Khazhiev I. O., A boundary value problem for a second-order differential equation with one line of degeneration, Bulletin of the Institute of Mathematics 2020, No. 1, p. 118-126.

5. Fayazov S.,  Khudayberganov Y.K., Ill-posed Boundary-value Problem for a System of PartialDifferential Equations with Two Degenerate Lines, Journal of Siberian Federal University. Mathematics & Physics 2019, 12(3), 392–401.(scopus if=0,26).

6. Fayazov KS, KhudaiberganovYa. K., Incorrect boundary value problem for a system of equations of mixed type with two lines of degeneration, Siberian Electronic Mathematical News. 2020, 12, p. 647-660. (Scopus if = 0.39).

7. Fayazov S.,  Khudayberganov Y.K., Boundary value problem for second order mixed typenonhomogeneous differential equation with two degenerate lines, Uzbek MathematicalJournal, 2019, №2, pp.49-61.

8. Fayazov KS, KhudaiberganovYa. K., An incorrect boundary value problem for a system of partial differential equations of the second order with two degeneration lines, Bulletin of the Institute of Mathematics 2019, No. 6, pp. 62-68.

9. Fayazov K. S. ,AbdullayevaZ.Sh., Two point problem for the abstract differential equation of the second order, The international journal of science and technoledge, Vol. 7, Issue 9, 2019. pp. 47-56 DOI:10.24940/theijst/2019/ v7/i9/ST1909-018 ((6) International Impact Factor Services. IF=1.002.

10. Fayazov K. S.,Abdullayeva Z. Sh. Two point problem for the abstract differential equation of the second order. //The international journal of science and technoledge, 2019. Vol. 7, Issue 9. P. 47-56. DOI:10.24940/theijst/2019/v7/i9/ST1909-018. ((6) International Impact Factor Services. IF=1.002)

11. Fayazov K.S., Khajiev I.O. Nonlocal boundary value problems for the second order mixed type differential equation. Uzbek Mathematical Journal, 2019, No 4. P.68-80

12. Fayazov K.S.,Xudayberganov Y. K. Ill-posed boundary-value problem for a system of partial differential equations with two degenerate lines. Journal of Siberian Federal University. Mathematics & Physics 2019, 12(3). P..392–401.

13. Fayazov K.S., Xudayberganov Y. K. Boundary value problem for second order mixed typenonhomogeneous differential equation with twodegenerate lines. Uzbek Mathematical Journal, 2019, №2. P..49-61.

14. Fayazov K.S., Xudayberganov Y. K.An incorrect boundary value problem for a system of partial differential equations of the second order with two lines of degeneration. Bulletin of the Institute of Mathematics 2019, №6. C..62-68/

15. Fayazov K. S., Xudayberganov Y. K. Ill-posed boundary value problem for a mixed type equation with two degenerate lines, Uzbek mathematical journal, 2018, №2. P. 32-42.

16. Fayazov K. S., Xudayberganov Y. K.An incorrect boundary value problem for equation of a mixed type of the second order in space, ACTA NUUz, 2018 №1 С. 89-95.

17. Fayazov K. S., Khajiev I.O., Fayazova Z.K. Ill-posed boundary value problem for operator differential equation of fourth order, ACTA NUUz,  2018, Volume 1, Issue 1. P. 57-65.

18. Fayazov K. S., Abdullayeva Z. Sh. An internal boundary value problem for a third-order partial differential equation of composite type. // Problems of computational and applied mathematics. -Tashkent, 2017. –№4 –С. 68-75.

19. Fayazov K. S., Xudayberganov Y. K, Conditional stability of an ill-posed boundary value problem for a system of abstract differential equations. BuxSU scientific jpurnal, №1, 2017. http://www.ict.nsc.ru/jct/t22n3

20. Fayazov K.S., Khajiev I.O. Boundary Value Problem for the System Equations Mixed Type. Universal Journal of Computational Mathematics 4(4): 61-66, 2016 DOI: 10.13189/ujcmj.2016.040402

21. KS. Fayazov, Z.Sh.Abdullaeva. Many dots problem for fours order mixed type differential equation.  Uzbek Mathematical Journal. 2016.  No 4.

22. Fayazov K.S., Khajiev I.O. Ill-posed initial-boundary value problem for the system of parabolic type equations with a varying direction of time. Journal “Computing Technology” Russian AS,  (accepted to publish)

23. K.S. Fayazov, I. O. Khajiev and Z. K. Fayazova. Ill-posed boundary value problem for operator differential equation of fourth order.  ACTA  NUUz, 2016. №2,53-61 pp.

24. K.S. Fayazov and I. O. Khajiev. Stability Estimates and Approximate solutions to a boundary value problem for a forth order Partial Differential Equation.  Yakutia Mathematical Journal. Vol.22. No1 (2015),  78-88 pp.

25. K.S. Fayazov and I. O. Khajiev. Conditional correctness of boundary-value problem for a composite fourth-order differential equation . Russian Math. (Iz. VUZ). 2015. V. 59, N 4. P. 54–62.

26. K.S.Fayazov, Z.Sh.Abdullaeva.Internal and boundary value problem for the differential-operator equation of n-order. ACTA NUUz.2014, No2/1 .P. 92-57.

27. K.S.Fayazov, Z.Sh.Abdullaeva. Boundary and inner value problems for third order differential operator equation. ACTA NUUz, 2013, No2.P.177-183.

28. K.S.Fayazov, Z.Sh. Abdullaeva . L-correctness of boundary value problem for second order differential-operator equation. Uzbek Mathematical Journal. 2011, No3.P.168-174.

29. K.S.Fayazov, Z.Sh. Abdullaeva . L-correctnes of boundary value problems for fours order differential equation with partial derivatives and its approximate solution. ACTA NUUz.2010, No3.P.238-239.

30. K.S. Fayazov, M.Alaminov.  Theorems on the uniqueness of a degenerating fourth-order differential inequality.ACTA NUUz, 2001,№4. 28-33.

31. K.S. Fayazov,E.Shock.Boundary value problems for second order partial differential equations with operator coefficients.Abstract and Applied Analysis, v.6, 2001, N5.P. 253-266.

32. K.S. Fayazov . M.Nurmatov. Quasi inverse method for parabolic type differential equations.Journal of Science and Engineering, 1999, v.11, N 3.P. 269-274.

33. K.S. Fayazov. The Cauchy problem for partial differential equations with operator coefficients. Reports of Russian AS. 1996, v.348,№5.592-594

34. K.S. Fayazov. Boundary problem for a second order differential equation with self-adjoin operator coefficients. Siberian Mathematical Journal, 1996, v. 37.P. 1397-1406

35. K.S.Fayazov . An ill-posed boundary-value problem for a second-order mixed-type equation. Uzbek. Math. J. 1995. N 2. P. 89–93

36. K. S. Fayazov. Cauchy Problem for elliptic equation with operator coefficients.Siberian Mathematical Journal., 1995,v.36,№ 2.459-465.

37. K.S. Fayazov. Incorrect value problem for parabolic equations with a varying direction of time. Analysis and Discreet Mathematics. NSU. Novosibirsk. 1995. P.125-130.

37. K.S. Fayazov. Cauchy Problem for elliptic equation with operator coefficients. Reports of AS Uzbekistan, 1995, №2.P.5-8.

39. K.S. Fayazov. On the Cauchy problem for linear elliptic equations of second order with operator coefficients. Reports of Russian AS, 1994.V.336,  №4.P.459-461.

40. K.S. Fayazov. Incorrect Cauchy problem for differential equations of first and second order with operator coefficients. Siberian Mathematical Journal. 1994.V.35, №3.P.702-706.

41. M. Lavrent’ev, K. S. Fayazov. Cauchy problem for partial differential equations with operator coefficients in space. J. Inverse and Ill-posed Problems, 1994, v.2,N4.P.283-294.

42. K.S. Fayazov. About ill-posed Cauchy problem for first-order and second-order differential equations with operator coefficients.Siberian Math. J. 1994. V. 35, N 3. P. 631–635.

43. K.S. Fayazov. Incorrect Cauchy problem for a differential equation with operator coefficients.Reports of Russian AS,1992.V.224 .№4.P.751-753.

44. K.S. Fayazov. Cauchy problem for second order differential equation with operator coefficients. Uzbek Mathematical Journal, 1992.No 1. P.57-60.

45. K.S. Fayazov. Approximate solution of ill-posed problem for the Laplace equation. Proceedings: "Algorithms and numerical methods for solving problems of applied mathematics and management". TashSU, Tashkent. 1988. P.71-74.

46. K.S. Fayazov, A.Lapasov. Approximate solutions of the Cauchy problem for the Helmholtz equation. Proceedings: No classic problems of Mathematical Physics. «Fan», Tashkent. 1983.P.104-112.

47. K.S. Fayazov.Non- hyperbolic Cauchy problem for two-dimensional telegraph equation in an infinite prism. Proceedings: Mathematical Physics Differential Equations ,«Fan», Tashkent. 1982.12 pp.

48. K.S. Fayazov. Non-hyperbolic Cauchy problem for two-dimensional telegraph equation. Differential equations and bifurcation theory questions. “Fan”, Tashkent, 1982.

49. K.S. Fayazov. Regularization of solving the problem of restoration of function through in ellipses integrals. Boundary value problems for mathematical physics equations, «Fan». Tashkent. 1980.P.75-82.

50. K.S. Fayazov. Regularization non-hyperbolic Cauchy problem for wave equation.«Fan». Reports of the Academy of Sciences Uz SSR №5, 1978.P.14-16.

51. K.S. Fayazov. About non-huperbolic Cauchy problems solution for wave equation. Computing Center of Siberian Branch of  AS USSR (Novosibirsk), preprint  №81, 1978.8 p.

52. K.S. Fayazov. About construction Carleman function for non-hyperbolic Cauchy problem for wave equation.«Fan». Reports of the Academy of Sciences Uz SSR, №1, 1978.P.6-8.

53. K.S. Fayazov. About Carleman’s function for elliptic type equation.. Mathematical Physics problems. Computing Center of Siberian Branch of  AS USSR. 1977.P.101-115

54. K.S. Fayazov, S.P.Shishasky. Carleman’s operator for elliptic type evolution equation.Computing Center of Siberian Branch of AS USSR, preprint №81, 1977.11p.

55. K.S. Fayazov.The non-hyperbolic Cauchy problem for wave equation in infinite layer. Partial differential equations and their applications. «Fan», Tashkent. 1977.P 175-179

48